# SDR SIMA201906241001

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 36,990 hours, 33,571 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT REPORTS CARGO SMOKE DETECTOR PUSH BUTTON LIGHT STAYS ON WHEN TESTED.  REMOVED AND REPLACED #2 CARGO SMOKE DETECTOR IAW E140 AMM 26-15-01 AND SMOKE DETECTOR RELAY K0629 IAW E140 AMM 20-13-02 OPS CK GOOD
